# SDR CALA2015081300664

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 56,513 hours, 19,132 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 143A3210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC INSPECTION ON STATION 540 BULKHEAD CHORDS.  FOUND CRACK INDICATION ON LT SIDE, AFT HOLE SECOND FROM TOP.  SEE EA5310-05878 REV C OP 4 FOR REPAIR.
